Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 3, Issue 4, Pages 797-799
http://dx.doi.org/10.1155/S0161171280000592

A lower bound on the number of finite simple groups

Department of Mathematics, West Virginia University, Morgantown 26506, West Virginia, USA

Received 5 March 1980

Copyright © 1980 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Michael E. Mays, “A lower bound on the number of finite simple groups,” International Journal of Mathematics and Mathematical Sciences, vol. 3, no. 4, pp. 797-799, 1980. https://doi.org/10.1155/S0161171280000592.